# SDR AALA202411262356

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 76,892 hours, 29,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A CHECK NOTED EMERGENCY FLASH LIGHT BATTERY DEAD AT FA SEAT ADJACENT TO EMERGENCY EXT 3L. REPLACED FLASHLIGHT AT FA SEAT ADJACENT TO EMERGENCY EXT 3L.
